Iam in Monotril 10 mg for a week because three weeks ago was found for first time high blood pressure,140-100 in a visit to doctor. I had an ear infection and maybe this was causing vertigo to me, so he gave me other medicines too. He also put me in 50 mg of Atenolol but cardiologist told me to eat only 10 monopril mg because we do not know if I am hypertensive and side effects were too much for me. Now Iam in 10 mg monopril and every day feel sick , like lightheadness, some light vertigo, and a few times I feel like if I will fall off. It is a sensation of like if I will vanish in my legs.echocardiogram and stress test were ok, also all blood and urine analysis and CTscan of head were ok.Doctor said I am very ansious and the three times I was HB presure was when I get very nervious because of vertigo. Iam 38 years old. my questions are ;
If Iam not hypertensive, will this medicines affect my health?? Iam ok in the other exams. Also are these symptoms side efects of the monopril, and if they are how long will they can be?
My cardio told me to get 5mg of monopril and if my BP arise, then take 10 mg. Are this changes ok? Or I must talk to her to change this pill. The two pills I had taken affect me this is horrible,I am thinking that the cardio told me that doctor must had been monitored for a week before gave me any pill, but why she continue with medicine? She told me to be in her office, in two months and she will verify if I can mantain a low blood with diet and exercise. I expect she does this and get me off the pills. I was 168 pounds, 5'6, and now Iam 161 pounds and continue with diet. I will apprecciatte your response.
The symptoms you are describing could be side-effects of the monopril. It is possible your blood pressure is going too low. This will not affect your health but will make you feel badly. I would recommend investing in an automatic home blood pressure kit. It should be verified against your doctor's blood pressure reading at least once. Then it can be a very useful tool in monitoring your blood pressure and in adjusting your medication if needed.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.